# SDR UPS204127

- Difficulty date: August 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Condition: Corroded
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND THE TENSION TIE RIB AFT SHEAR FITTING VERTICAL BOLT HOLES HAVE CORROSION IN BORES.  MAINTENANCE REMOVED THE CORROSION, REPLACED THE BUSHING DUE TO MISALIGNMENT.  ALL WORK WAS PERFORMED BY BOEING PER CONTRACT 6-1171-TA-377 AND SB 727-55-56.
